# SDR ALG2001F00036

- Difficulty date: October 9, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 406010427109
- Part serial: A1276
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,653 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION.  CORROSION BEYOND MAXIMUM LIMITS.
